default-icon
Severe pain afteinjection
Hello. About 2 weeks ago I received a Phenergan injection for nausea and vomiting. Ihad severe pain, tingling, and numbness after injection. One week after injection was received I made a trip to the emergency room because of how bad the pain was. They gave me painkillers and told me to rest. That was one week ago. My pain is still getting worse and becoming unbearable. Emergency room doctors also said the shot was given in the wrong spot and that the nurse may have damaged nerves when given to me. But my pain just keeps getting worse. (Shot was given in lower back about 1 inches higher than where my pants would sit.)
27 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern.  Ideally the shot is to be given in the upper and outer quadrant if you divide your bum in 4 quadrants. You can take a tab. Diclofenac and serratiopeptidase combination if you get there . Its to be taken twice a day after food for 5 days. Or get it checked out by a surgeon to rule out abscess.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.